# SDR RU3A20180201002

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90GTI
- Aircraft serial: LJ1968
- Aircraft time: 2,202 hours, 1,605 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NOSE GEAR LIGHT ILLUMINATED BUT LEFT MAIN, RIGHT MAIN DID NOT ILLUMINATE.  HANDLE STAYED RED.
